# SDR DALA2022040602379

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31993
- Aircraft time: 13,337 hours, 4,861 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3883 -DIV- DUE TO LEFT MAIN FUEL BOAST ISSUE AND SUBSEQUENT FUEL IMBALANCE. EMERGENCY DECLARED DIVERTED INTO ICT. CORRECTIVE ACTION: THE LEFT CENTER FUEL BOOST PUMP PLACED ON MEL AND THE FLIGHT CONTINUED. INSPECTED RELAY/GFI R54 FOUND NO PROBLEMS. OPS TEST OF L/H CENTER PUMP OK ALSO TRANSFERRRED FUEL OUT OF CENTER TANK ONLY USING L/H BOOST PUMP. ALL T/S DONE PER B737 FIM 28-21.
